Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Note on arithmetic convolution equations
HTML articles powered by AMS MathViewer

by Michal Fečkan PDF
Proc. Amer. Math. Soc. 136 (2008), 453-459 Request permission

Abstract:

We investigate the solvability of polynomial equations on the $\mathbb C$-algebra of arithmetic functions $g : \mathbb N\to \mathbb C$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11A25
  • Retrieve articles in all journals with MSC (2000): 11A25
Additional Information
  • Michal Fečkan
  • Affiliation: Department of Mathematical Analysis and Numerical Mathematics, Comenius University, Mlynská dolina, 842 48 Bratislava, Slovakia; and Mathematical Institute, Slovak Academy of Sciences, Štefánikova 49, 814 73 Bratislava, Slovakia
  • Email: Michal.Feckan@fmph.uniba.sk
  • Received by editor(s): December 1, 2006
  • Published electronically: November 2, 2007
  • Additional Notes: This work was supported by the Grant VEGA-SAV 2/7140/27.
  • Communicated by: Jonathan M. Borwein
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 136 (2008), 453-459
  • MSC (2000): Primary 11A25
  • DOI: https://doi.org/10.1090/S0002-9939-07-09162-9
  • MathSciNet review: 2358483